# SDR F3LA2012003200725

- Difficulty date: March 9, 2012
- Submitted: March 21, 2012
- Operation: Air carrier
- Aircraft: N802FR
- Make and model: Airbus A318-111
- Aircraft serial: 1991
- Aircraft time: 30,331 hours, 15,837 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347209300000
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM FRAME 68, V-765 HAS CORROSION IN 2 AREAS.  R & R FLOORBEAM IAW SRM 51 -42-11, PAR 5.
